# SDR YIEA96008

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Amd FALCON
- Aircraft serial: 31
- Engine: Ge CF7002D2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

YIP - RIGHT ENGINE FLAMED OUT DURING MAX ALTITUDE ACCELERATION TEST AT 35,000 FT.  AIRCRAFT DESCENDED AND ENGINE RESTART WAS ATTEMPTED AT 24,000 FEET WITHOUT SUCCESS AND THEN AT 21,000 FEET WHERE ENGINE RELIT.  AIRCRAFT RETURNED TO YIP AND MADE A NORMAL TWO ENGINE LANDING.  RIGHT ENGINE WAS INSPECTED IAW GE SEI-187 TO DETERMINE CAUSE OF FLAMEOUT.  NO DEFECTS NOTED.  INSPECTED AIRCRAFT AND ENGINE FUEL FILTERS FOR DEFECTS AND CONTAMINATION.  NO DEFECTS NOTED.  ENGINE RELEASED FOR TEST FLIGHT AND MAX ALTITUDE ACCELERATION CHECK.  NO CAUSE FOR FLAMEOUT FOUND.  THIS ITEM REMAINS UNDER REVIEW FOR CAUSE AND REPAIR OF PROBLEM.  (M)
